Indiana, 2005Damaging Wind in Indiana, July 25, 2005
July 25, 2005 · NWS IWX · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Jul 25, 7:56 PM EST, 54 minutes earlier.
Area forecast discussion, Jul 25, 7:56 PM EST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
756 PM EST MON JUL 25 2005
.UPDATE...
HAVE UPDATED FORECAST PACKAGE TO EXPIRE THE HEAT ADVISORY FOR THE
FAR SOUTH OF THE CWA THIS EVENING. TEMPERATURES HAVE DROPPED BACK
INTO THE UPPER 80S. DEWPOINTS ARE STILL IN THE UPPER 70S WHICH IS
PRODUCING NEAR 100F HEAT INDEX BUT THIS WILL SLOWLY IMPROVE OVER THE
NEXT HOUR WITH SUNSET. OTHERWISE WILL KEEP FORECAST PACKAGE AS IS
FOR NOW. SMALL CLUSTER OF STORMS HAS DEVELOPED OVER NORTH CENTRAL
INDIANA ALONG A SHARP INSTABILITY GRADIENT. LAPS ANALYSIS SHOWING
SBCAPE OF 5000J/KG OR GREATER JUST SOUTH OF THESE STORMS. WOLCOTT
INDIANA PROFILER SHOWING LOW LEVEL FLOW RAMPING UP THIS EVENING WITH
40 KTS AT AROUND 2.5K FEET. THIS IS LIKELY RESPONSIBLE FOR THE
RECENT STORM DEVELOPMENT AS THE DEVELOPING VEERED LOW LEVEL JET
ASCENDS THE REMNANT COLD POOL FROM MORNING CONVECTION. CANNOT RULE
OUT AN ISOLATED SEVERE REPORT FROM THIS CLUSTER BUT BELIEVE FOCUS
WILL SHIFT BACK TO THE NW OF THE CWA OVERNIGHT FROM IOWA INTO
WISCONSIN WHERE MAIN LOW LEVEL JET IS EXPECTED TO DEVELOP. ANY STORM
WILL LIKELY PRODUCE TORRENTIAL DOWNPOURS WITH SAUNA AIRMASS IN
PLACE.
&&
.AVIATION...
WHILE CHANCES STILL REMAIN FOR CONVECTION AT KSBN OVERNIGHT FOCUS
HAS BEGUN TO SHIFT WELL WEST WITH STRENGTHENING LOW LEVEL JET.
CENTRAL IA PROFILER TO 35 KTS AT 850 CONTINUING TO SUPPORT
CONVECTION FURTHER NORTH ALONG WARM FRONT. STABILIZATION FROM
EARLIER STORMS HAS BROUGHT SOME CIN INTO NORTHERN INDIANA AND LACK
OF IDENTIFIABLE FOCUS WILL HOLD OFF ON TSRA MENTION IN FIRST PART OF
FORECAST PERIOD. CHANCE FOR CONVECTION BEYOND 07Z AS LOW LEVEL JET
NEARS...BUT BEST CONVERGENCE STILL NORTH WITH JET NOSING WELL INTO
EAST CENTRAL WISCONSIN. CHANCES WOULD ONLY WARRANT A PROB30 AND HAVE
OPTED TO LEAVE OUT FOR NOW...AS DOUBTFUL TO VERIFY AND STILL ANOTHER
REGULAR ISSUANCE TO SEE HOW MCS DEVELOPS. MEAN WIND WOULD ALSO KEEP
ORGANIZED CONVECTION NORTH OF KSBN. STEEP LOW LEVEL LAPSE RATES
DEVELOP AHEAD OF COLD FRONT ON TUESDAY THAT SHOULD AID HIGHER
MOMENTUM TRANSFER. QUITE UNSTABLE BY MIDDAY AS NAM12 SBCAPES PROGGED
TO 3-4 KJ/KG. TIMING HAS BEEN A BIT SLOWER PAST RUNS AND WILL KEY ON
MIDDAY TEMPO TSRA GROUP AT KSBN AND A FEW HOURS LATER AT KFWA.
MODERATE DEEP LAYER SHEAR AND INSTABILITY SUPPORTIVE OF SEVERE
STORMS...HOWEVER CHANCES AT A PARTICULAR POINT WAY TOO LOW TO
ADDRESS IN TAF...BUT SEVERE POTENTIAL OR AT LEAST CONVECTIVE WIND
POTENTIAL WILL CONTINUE TO BE MONITORED.
&&
.SHORT TERM...
MORNING CONVECTION HAS LEFT ALL BUT FAR SOUTHERN FORECAST AREA
STABLE. SATELLITE SHOWS CLOUDS THINNING AND AIR TEMPERATURES
BEGINNING TO RECOVER. FORECAST CHALLENGES BEGIN WITH CHANCE FOR
CONVECTION REMAINDER OF AFTERNOON AND EVENING AS WELL AS HEAT
ADVISORY INTO THIS EVENING. ADDITIONAL CHALLENGES THEN INCLUDE
CONVECTION POSSIBILITIES AS WARM FRONT LIFTS NORTH TONIGHT AND COLD
FRONT CROSSES AREA ON TUESDAY. SEVERE THUNDERSTORM WATCH 677 REMAINS
IN PLACE FAR SOUTHERN INDIANA COUNTIES TO ACCOUNT FOR WEAKENING
CAP...HIGH INSTABILITY AND OUTFLOW BOUNDARIES.
BEGINNING WITH HEAT ADVISORY...CLOUDS HAVE GENERALLY KEPT MOST
PLACES UNDER ADVISORY CRITERIA ALTHOUGH REPORTING SITES IN FAR
SOUTHERN AREA AND ADJACENT LOCATIONS REPORTING HEAT INDEX VALUES AOA
100. WILL TRIM ADVISORY BACK TO JUST THE EXTREME FAR SOUTHERN
COUNTIES WHERE THESE VALUES ARE ABOVE 100. OTHER AREAS MAY JUST
REACH UPPER 90S FOR AN HOUR OR TWO SO NO NEED TO CONTINUE NORTHERN
END OF ADVISORY.
REGIONAL RADARS SHOWING ADDITIONAL THUNDERSTORMS ALONG BOUNDARY
ACROSS NORTHERN ILLINOIS. WITH SUN BREAKING OUT AHEAD OF THIS LINE
AND ATMOSPHERE RECOVERING...EXPECT CONTINUED DEVELOPMENT. THESE
STORMS WILL PROPAGATE EAST BUT SHOULD BEGIN TO LIFT MORE NORTHEAST
AS WESTERN PORTION OF WARM FRONT BEGINS PUSHING NORTH THIS EVENING.
CAPES REMAIN ABOVE 2500 J/KG THIS EVENING AND LOW LEVEL JET REALLY
GETS GOING WITH 50 KNOTS FORECAST BY NAM OVER TOP OF SURFACE FRONT.
WILL HAVE HIGHEST POPS NORTH TONIGHT IN VICINITY OF THIS RETREATING
FRONT WITH MUCH LOWER POPS FAR SOUTH IN WARM SECTOR. OVERNIGHT LOWS
WILL BE QUITE WARM AND MUGGY. SOUTHERN AREAS THAT DO NOT SEE ANY
CONVECTION WILL REMAIN IN THE MID TO UPPER 70S.
COLD FRONT MOVES ACROSS AREA ON TUESDAY WITH VERY UNSTABLE
ATMOSPHERE IN PLACE. 0-6KM BULK SHEAR INCREASES TO 50 KTS JUST
BEHIND COLD FRONT WITH 25 TO 30 KTS ALONG LEADING EDGE. EXPECT
MODELS OVERDONE WITH MEAN RH IN WARM SECTOR AND SHOULD SEE PLENTY OF
SUN AHEAD OF COLD FRONT...ESPECIALLY SOUTHEAST AREAS. THIS ALONG
WITH POOLING DEWPOINTS INTO THE MIDDLE 70S WILL YIELD CAPES WELL
ABOVE 3000 J/KG. WILL GO WITH LIKELY POPS AND MENTION SEVERE
POSSIBILITY. HIGHEST TEMPS SOUTHEAST WITH LOWER 90S AHEAD OF FRONT.
&&
.LONG TERM...
TUESDAY NIGHT THROUGH MONDAY
SHOOTING FROM THE HIP TODAY ON THE EXTENDED WITH THE BULK OF THE
FOCUS ON MORNING BOW ECHO AND ONGOING SEVERE WEATHER CHANCES. THE
BULK OF THE EXTENDED PACKAGE HAS BEEN LEFT AS IS WITH ONLY MINOR
TWEAKS.
A SIGNIFICANT AND LASTING PATTERN CHANGE WILL BRING AN END TO THE
HOT AND HUMID WEATHER BY MIDWEEK WITH COOLER AND MUCH LESS HUMID
CONDITIONS LASTING THROUGH NEXT WEEKEND. NEW RUNS OF NAM/GFS FAIRLY
CONSISTENT WITH TIMING OF FROPA TUESDAY EVENING. SEVERE WEATHER
CHANCES WILL CONTINUE IN THE WARM SECTOR OVER THE FAR
SOUTH/SOUTHEAST CWA EARLY IN THE EVENING RIGHT ALONG THE FRONT WHERE
BEST JUXTAPOSITION OF STRONG SURFACE INSTABILITY AND DEEP LAYER
SHEAR OCCURS. THE BULK OF THE LARGE SCALE SUPPORT IN THE FORM OF
SIGNIFICANT MID LEVEL HEIGHT FALLS AND RIGHT ENTRANCE REGION
DYNAMICS OF A 120KT UPPER LET JET STREAK WILL LAG BEHIND THE SURFACE
FRONT ON THE COOL SIDE OF THE BOUNDARY. THUS EXPECT A GOOD AMOUNT OF
POST FRONTAL RAIN AND EMBEDDED ELEVATED CONVECTION TUESDAY NIGHT.
WILL TIER POPS FROM CHANCE NORTH TO LIKELY SOUTH.
SURFACE FRONT WILL BE WELL SOUTHEAST OF THE CWA BY 12Z WED. RIGHT
ENTRANCE JET DYNAMICS STILL CLOSE ENOUGH EARLY IN THE MORNING TO
JUSTIFY CHANCE POPS OVER THE SE HALF OF THE CWA WITH POST FRONTAL
PRECIP LINGERING. BY AFTERNOON ANY PRECIP WILL END AND SKIES WILL
CLEAR FROM NW TO SE. A MUCH COOLER AIRMASS WILL FILTER IN BEHIND THE
FRONT WITH H85 TEMPS AROUND +10C SUPPORTING HIGHS IN THE MID 70S.
BEYOND WEDNESDAY A LONG PERIOD OF MORE SEASONABLE AND MUCH LESS
HUMID WEATHER WILL BEGIN. HAVE KEPT THE ENTIRE PERIOD DRY FROM
THURSDAY THROUGH NEXT MONDAY. MEDIUM RANGE MODELS CONTINUE TO SHOW
SEVERAL NORTHERN STREAM SHORTWAVES AND ATTENDANT COLD FRONTS
CROSSING THE GREAT LAKES...THE MOST NOTABLE ON FRIDAY. BEST DYNAMICS
WILL PASS WELL NORTH OF THE CWA AND SYSTEM WILL BE MOISTURE STARVED.
HAVE KEPT FORECAST DRY FOR FRIDAY GIVEN WEAK DYNAMICS AND LIMITED
MOISTURE.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY CONDITIONS EXPECTED TUESDAY AND TUESDAY
NIGHT.
&&
UPDATE...HITCHCOCK
AVIATION...MURPHY
SHORT TERM...LASHLEY
LONG TERM....HITCHCOCKHazardous weather outlook, Jul 25, 4:42 AM EST, 16 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
442 AM EST MON JUL 25 2005
INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-261000-
ADAMS IN-ALLEN OH-ALLEN IN-BERRIEN MI-BLACKFORD IN-BRANCH MI-CASS MI-
CASS IN-DE KALB IN-DEFIANCE OH-ELKHART IN-FULTON OH-FULTON IN-
GRANT IN-HENRY OH-HILLSDALE MI-HUNTINGTON IN-JAY IN-KOSCIUSKO IN-
LA PORTE IN-LAGRANGE IN-MARSHALL IN-MIAMI IN-NOBLE IN-PAULDING OH-
PULASKI IN-PUTNAM OH-ST. JOSEPH MI-ST. JOSEPH IN-STARKE IN-
STEUBEN IN-VAN WERT OH-WABASH IN-WELLS IN-WHITE IN-WHITLEY IN-
WILLIAMS OH-
INCLUDING THE CITIES OF...ANGOLA...ARCHBOLD...AUBURN...
BENTON HARBOR...BENTON HEIGHTS...BERNE...BLUFFTON...BREMEN...BRYAN...
BUCHANAN...BUTLER...COLDWATER...COLUMBIA CITY...DECATUR...DEFIANCE...
DELPHOS...DOWAGIAC...DUNKIRK...DUNLAP...ELKHART...FAIR PLAIN...
FAIRMOUNT...FORT SHAWNEE...FORT WAYNE...GARRETT...GAS CITY...
GEORGETOWN...GOSHEN...GRANGER...GRISSOM AFB...GULIVOIRE PARK...
HARTFORD CITY...HICKSVILLE...HILLSDALE...HUNTINGTON...KENDALLVILLE...
KNOX...LA PORTE...LAGRANGE...LIGONIER...LIMA...LOGANSPORT...MARION...
MICHIGAN CITY...MISHAWAKA...MONTICELLO...MONTPELIER...NAPOLEON...
NAPPANEE...NEW HAVEN...NILES...NORTH MANCHESTER...OSSIAN...OTTAWA...
PERU...PLYMOUTH...PORTLAND...ROCHESTER...SIMONTON LAKE...
SOUTH BEND...ST. JOSEPH...STURGIS...SWANTON...SYRACUSE...
THREE RIVERS...TRAIL CREEK...TRI-LAKES...UPLAND...VAN
WERT...WABASH...WARSAW...WAUSEON...WESTVILLE...WINAMAC AND WINONA
LAKE
442 AM EST MON JUL 25 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN INDIANA...NORTHWEST
OHIO AND SOUTHWEST LOWER MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
HOT AND HUMID WEATHER CAN BE EXPECTED ONCE AGAIN THIS AFTERNOON...
ESPECIALLY SOUTH OF A ROCHESTER TO PAULDING LINE... WHERE HIGH
TEMPERATURES IN THE LOWER TO MID 90S COMBINED WITH DEWPOINTS IN THE
MID 70S WILL PRODUCE HEAT INDICES FROM 100 TO 105 THIS AFTERNOON AND
EVENING.
A WEAK COLD FRONT HAD SETTLED TO NEAR THE INDIANA... MICHIGAN BORDER
THIS MORNING WITH SURFACE LOW PRESSURE OVER NEBRASKA. THIS FEATURE
WILL TRANSLATE EASTWARD TODAY AND TONIGHT WITH THUNDERSTORMS
EXPECTED TO DEVELOP ALONG THIS BOUNDARY TODAY AND ESPECIALLY TONIGHT
AS A DISTURBANCE ALOFT HEADS ACROSS THE SOUTHERN GREAT LAKES. SOME
OF THESE STORMS MAY BECOME SEVERE WITH A THREAT OF DAMAGING WINDS.
IN ADDITION... GIVEN THE ORIENTATION OF THIS BOUNDARY... TRAINING
THUNDERSTORMS AND HEAVY RAIN MAY DEVELOP ESPECIALLY ACROSS SOUTHERN
MICHIGAN TONIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
LOW PRESSURE OVER LAKE MICHIGAN TUESDAY MORNING WILL LIFT NORTHEAST
INTO ONTARIO CANADA AND PUSH A COLD FRONT ACROSS THE REGION TUESDAY
AFTERNOON AND EVENING WITH SEVERE THUNDERSTORM DEVELOPMENT EXPECTED
ALONG THE FRONT. STRONG WINDS ALOFT AND AN UNSTABLE ATMOSPHERE
INDICATE THE POTENTIAL FOR A WIDESPREAD RISK OF DAMAGING WINDS
PARTICULARLY ACROSS NORTHERN INDIANA AND NORTHWEST OHIO TUESDAY
AFTERNOON AND EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT...
ESPECIALLY ALONG AND NORTH OF HIGHWAY 30.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
LMZ043-046-061-261000-
442 AM EST MON JUL 25 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST LAKE
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
A WEAK COLD FRONT HAD SETTLED TO NEAR THE INDIANA... MICHIGAN BORDER
THIS MORNING WITH SURFACE LOW PRESSURE OVER NEBRASKA. THIS FEATURE
WILL TRANSLATE EASTWARD TODAY AND TONIGHT WITH THUNDERSTORMS
EXPECTED TO DEVELOP ALONG THIS BOUNDARY TODAY AND ESPECIALLY TONIGHT
AS A DISTURBANCE ALOFT HEADS ACROSS THE SOUTHERN GREAT LAKES. SOME
OF THESE STORMS MAY BECOME SEVERE WITH A THREAT OF DAMAGING WINDS.
IN ADDITION... GIVEN THE ORIENTATION OF THIS BOUNDARY... TRAINING
THUNDERSTORMS WITH HIGHER WINDS AND WAVES AND HEAVY RAIN MAY DEVELOP
ESPECIALLY ACROSS SOUTHERN LAKE MICHIGAN TONIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
LOW PRESSURE OVER LAKE MICHIGAN TUESDAY MORNING WILL LIFT NORTHEAST
INTO ONTARIO CANADA AND PUSH A COLD FRONT ACROSS LAKE MICHIGAN
DURING THE DAY TUESDAY. A FEW STORMS MAY DEVELOP ALONG THIS COLD
FRONT TUESDAY MORNING BUT NO SEVERE WEATHER IS EXPECTED.
BREEZY NORTHWEST WINDS DEVELOPING BEHIND THIS FRONT WILL LEAD TO
SMALL CRAFT ADVISORY CONDITIONS AND AN INCREASED RISK OF RIP
CURRENTS ALONG THE SOUTHEAST LAKE MICHIGAN SHORELINE TUESDAY.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
HOLSTEN
In the hours before
Local storm report, Jul 25, 2:56 PM EST, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
256 PM EST MON JUL 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM TSTM WND DMG KOONTZ LAKE 41.42N 86.48W
07/25/2005 STARKE IN LAW ENFORCEMENT
ONE TREE DOWN
0850 AM TSTM WND DMG PLYMOUTH 41.35N 86.31W
07/25/2005 MARSHALL IN LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN. ONE TREE FELL ON CAR.
0851 AM TSTM WND DMG KOONTZ LAKE 41.42N 86.48W
07/25/2005 STARKE IN LAW ENFORCEMENT
ADDITIONAL TREE DOWN
0925 AM TSTM WND DMG NAPPANEE 41.45N 85.98W
07/25/2005 ELKHART IN LAW ENFORCEMENT
TREE DOWN.
0925 AM TSTM WND DMG LAKEVILLE 41.53N 86.27W
07/25/2005 ST. JOSEPH IN LAW ENFORCEMENT
TREE DOWN
0925 AM TSTM WND DMG NAPPANEE 41.45N 85.98W
07/25/2005 ELKHART IN LAW ENFORCEMENT
SEVERAL LARGE LIMBS DOWN.
0940 AM TSTM WND DMG 3 SSE SYRACUSE 41.38N 85.73W
07/25/2005 KOSCIUSKO IN AMATEUR RADIO
SEVERAL LARGE TREE LIMBS DOWN
0940 AM TSTM WND DMG 1 E SYRACUSE 41.42N 85.73W
07/25/2005 KOSCIUSKO IN LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN.
1015 AM TSTM WND DMG TRI-LAKES 41.22N 85.48W
07/25/2005 WHITLEY IN EMERGENCY MNGR
SEVERAL LARGE TREES DOWN.
1015 AM TSTM WND DMG KENDALLVILLE 41.44N 85.26W
07/25/2005 NOBLE IN LAW ENFORCEMENT
TREE DOWN ACROSS POWERLINES. SEVERAL LARGE TREE LIMBS
DOWN.
1030 AM TSTM WND DMG GARRETT 41.35N 85.13W
07/25/2005 DE KALB IN FIRE DEPT/RESCUE
SEVERAL POWERLINES AND TREE LIMBS DOWN.
1045 AM TSTM WND DMG 2 N FORT WAYNE 41.10N 85.14W
07/25/2005 ALLEN IN DEPT OF HIGHWAYS
ONE TREE DOWN. SEVERAL POWERLINES DOWN.
1051 AM TSTM WND DMG FREMONT 41.73N 84.93W
07/25/2005 STEUBEN IN TRAINED SPOTTER
SEVERL TREE LIMBS DOWN
1101 AM TSTM WND DMG DEFIANCE 41.28N 84.36W
07/25/2005 DEFIANCE OH LAW ENFORCEMENT
TREES AND POWERLINES DOWN
1120 AM TSTM WND DMG DEFIANCE 41.28N 84.36W
07/25/2005 DEFIANCE OH LAW ENFORCEMENT
SEVERAL TREES AND POWERLINES DOWN THROUGHOUT COUNTY. ONE
TREE DOWN ON CAR.
1125 AM TSTM WND DMG FLORIDA 41.32N 84.20W
07/25/2005 HENRY OH LAW ENFORCEMENT
TREES DOWN.
1126 AM TSTM WND DMG BELMORE 41.15N 83.94W
07/25/2005 PUTNAM OH LAW ENFORCEMENT
SEVERAL POWERLINES DOWN.
&&
EBREONSpecial weather statement, Jul 25, 5:00 PM EST, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
500 PM EST MON JUL 25 2005
INZ020-022>027-032>034-252230-
ADAMS-BLACKFORD-CASSIN-GRANT-HUNTINGTON-JAY-MIAMI-WABASH-WELLS-
WHITE-
500 PM EST MON JUL 25 2005
...SEVERE THUNDERSTORM WATCH NUMBER 677 HAS BEEN ALLOWED TO
EXPIRE...
SEVERE THUNDERSTORM WATCH NUMBER 677 IS NO LONGER IN EFFECT FOR THE
FOLLOWING COUNTIES...
IN INDIANA...
ADAMS...BLACKFORD...CASS...GRANT...HUNTINGTON...JAY...MIAMI...
WABASH...WELLS AND WHITE.
MURPHY
Thunderstorm Wind, Lagrange
- When
- July 25, 8:50 PM EST to 9:03 PM EST
- Where
- Lagrange County, 8 mi NE of Lagrange
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 41.733, -85.300
Several large trees were blown down 8 miles northeast of Lagrange. As the storm continued east, a vehicle was blown off the Indiana Toll Road at mile marker 132, near the Lagrange and Steuben county line. No injuries were reported.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Pennsylvania, July 25 to 27, 20057 deaths · 8 events
- Flood and Damaging Winds in West Virginia, July 25, 20052 deaths · $55,000 · 54 kt wind · 28 events
- Heavy Rain in Maryland, July 25, 200532 injured · 1 event
- Tornado and Hail in Wisconsin, July 25, 2005$3.5 million · F1 · 24 events
- Lightning Strike in Pennsylvania, July 25, 20051 death · 1 event
- Tornado and Hail in Michigan, July 25 to 26, 2005$720,000 · F1 · 21 events
- Hail and Damaging Winds in Ohio, July 25, 20051 injured · $220,000 · 61 kt wind · 17 events
- Flash Flood and Hail in Wyoming, July 25, 2005$500,000 · 54 kt wind · 3 events
- Flash Flood in Colorado, July 25, 20055 injured · $80,000 · 1 event
- Damaging Winds in Kansas, July 25, 2005$250,000 · 77 kt wind · 10 events
- Marine Thunderstorm Winds in Lake Michigan, July 25 to 26, 2005$170,000 · 67 kt wind · 17 events
- Lightning Strikes in New Jersey, July 25, 2005$300,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5470442.